I couldn't agree with you more. I went to my primary physician due to a sinus infection. He put me in Amoxicillin and gave me ZERO WARNING ABOUT C-DIFF OR ANTIBIOTIC INDUCED COLITIS. The sad thing is he just asked me how my ulcerative colitis was doing during this same visit. I told him I WAS DOING THE BEST I EVER HAVE BEEN SINCE BEING DIAGNOSED WITH UC. So, two days after completing my antibiotic I am sent into a severe cramping, yellow, bloody diarrhea with mucous and 8 bowel movements a day thing. I immediately contacted my wonderful gastroenterologist who said that was the worst medicine I could have been on, and now I am on my second round of Vancocin and also Prednisone. Honestly, I was soooo angry that I simply was not warned at all about the POSSIBILITY OF THIS ANTIBIOTIC SENDING ME INTO A FLARE-UP...especially after he asked me how I was doing with my colitis. No warning...nothing. He didn't even tell me to eat yogurt to keep the good bacteria multiplying. So, I contacted his office and made sure he knew that the medicine he put me on was the WORST POSSIBLE MEDICINE THAT HE COULD HAVE PUT ME ON. What he doesn't realize is that my quality of life has changed since then. For two weeks plus, I have not been able to take my son to preschool because of my numerous bowel movements. I also have a 1 1/2 year old and I just love leaving him in the family room while I run to the bathroom. I can't go to the grocery store because my urgencies are so bad, I almost go in my pants. THANK GOD I have prescription insurance because my pills are $6400 so far. If I would have ever known that I could have gone from feeling the best I have ever felt with my colitis to this c diff, I would have suffered through the sinus infection or found another way to treat it. But, that's the role of the physician is to treat you and make you better...He has made me far worse. I appreciated your thread. Maybe someone else won't go through what I'm going through!